# SDR USAASB08073

- Difficulty date: August 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX THE EMERGENCY ESCAPE PATH LIGHTING WAS DIM AT ROWS 5-9 AND INOPERATIVE AT ROW 10.  MX REPLACED THE LIGHT ASSEMBLY AT ROW 10.  OPS CHECK NORMAL.
